Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 294183, 8 pages
Research Article

Analytical Properties of Credibilistic Expectation Functions

1Department of Industrial & Systems Engineering, National University of Singapore, Block E1A No. 05-19, 1 Engineering Drive 2, Singapore 117576
2Graduate School of Information, Production & Systems, Waseda University, Hibikino 2-7, Wakamatsu-ku, Kitakyshu, Fukuoka, Japan

Received 13 August 2013; Accepted 16 January 2014; Published 26 February 2014

Academic Editors: C. Park and D. von Rosen

Copyright © 2014 Shuming Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuming Wang, Bo Wang, and Junzo Watada, “Analytical Properties of Credibilistic Expectation Functions,” The Scientific World Journal, vol. 2014, Article ID 294183, 8 pages, 2014.